Couldn't find what you looking for?

TRY OUR SEARCH!

I have history of serious heart problems. I am trying to fight with it with some therapies, diets, resting etc. Currently I am using Plavix. But I have very serious problems now with my sense of taste. Sometimes I lose it. It is like when I eat something and I am not sure is it sweat, salty or biter. Can Plavix cause you to lose your sense of taste?

Loading...

Well I have heard a lot of complains on side effects of this medicine but I have never heard that it can interfere with taste. I know that it can cause pains, bleeding, inflammations, dizziness, vomiting etc. Maybe you are using some other medicine that interact with Plavix and cause the disturbance. Or it is something else. Anyway go to the doctor.
Reply

Loading...

I am on plavix and can no longer stand mayonaise in anything. Or things with soy bean oil. Not even my beloved chocolate cake dough, tuna fish or potato salad. what is happening???
Reply

Loading...

hello, i know these posts are old, but can you tell me if you got your sense of taste back? my husband is having the same problem. he was on plavix since april and now the doctor put him on brilenta. he lost his taste end of august. can you please tell me how you're doing?
Reply

Loading...